Relativizing operational set theory

TitleRelativizing operational set theory
Publication TypeJournal Article
Year of Publication2016
AuthorsJäger, G
JournalThe Bulletin of Symbolic Logic
Volume22
Pagination332-352
Date Published09
ISSN1079-8986
AbstractWe introduce a way of relativizing operational set theory that also takes care of application. After presenting the basic approach and proving some essential properties of this new form of relativization we turn to the notion of relativized regularity and to the system OST(LR) that extends OST by a limit axiom claiming that any set is element of a relativized regular set. Finally we show that OST(LR) is proof- theoretically equivalent to the well-known theory KPi for a recursively inaccessible universe.
URLhttp://www.iam.unibe.ch/ltgpub/2015/jae15.pdf